# SDR ASAA2016062117112

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,974 hours, 11,152 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 005557
- Condition: Failed
- Location: Cockpit
- Part time: 33,636 hours, 9,946 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S FMC CDU HAS A PURPLE LINE ON THE RT SIDE.  ACFT GROUNDED.  ON INITIAL POWER UP NO PURPLE LINE WAS VISIBLE.  WHEN SCREEN WAS TOUCHED, SEVERAL PURPLE LINES APPEARED AND SCREEN WAS DISTORTED.  REPLACED FMC CDU, ALL OPS NORMAL, REF AMM 34-61-01.
